# SDR UIEA2017080101402

- Difficulty date: July 20, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,847 hours, 19,849 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON NR 2 ENGINE. INLET COWL INNER SKIN AT THE 5 O'CLOCK POSITION.  ACCOMPLISHED PART ONE, IAW EO 1971A149.  REMOVED AND REPLACED THE NR 2 ENGINE INLET COWL IAW AMM 71-11-01.
